Loading...
Loading...

Go to the content (press return)

Rayleigh wave correction for the BEM analysis of two-dimensional elastodynamic problems in a half-space

Author
Arias, I.; Achenbach, J.
Type of activity
Journal article
Journal
International journal for numerical methods in engineering
Date of publication
2004-08
Volume
60
Number
13
First page
2131
Last page
2146
DOI
https://doi.org/10.1002/nme.1039 Open in new window
Repository
http://hdl.handle.net/2117/8210 Open in new window
URL
http://www3.interscience.wiley.com/journal/109060861/abstract Open in new window
Abstract
A simple, elegant approach is proposed to correct the error introduced by the truncation of the infinite boundary in the BEM modelling of two-dimensional wave propagation problems in elastic half-spaces. The proposed method exploits the knowledge of the far-field asymptotic behaviour of the solution to adequately correct the BEM displacement system matrix for the truncated problem to account for the contribution of the omitted part of the boundary. The reciprocal theorem of elastodynamics is use...
Citation
Arias, I.; Achenbach, J. Rayleigh wave correction for the BEM analysis of two-dimensional elastodynamic problems in a half-space. "International journal for numerical methods in engineering", Agost 2004, vol. 60, núm. 13, p. 2131-2146.
Keywords
2D elastodynamics, Boundary truncation, Frequency domain BEM, Infinite domain, Rayleigh waves
Group of research
LACÀN - Numerical Methods for Applied Sciences and Engineering

Participants

Attachments